# SDR SWAA2022071821665

- Difficulty date: June 22, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 27,602 hours, 12,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER ATTACH ANGLE BS 380+7LBL13 QL 208 / [01] REMOVED DAMAGED UPPER ATTACH ANGLE STA 380+7; LBL 13; WL 208 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED AND DEBURRED NEW UPPER ATTACH ANGLE STA 380+7; LBL 13; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED NEW UPPER ATTACH ANGLE STA 380+7; LBL 13; WL 208 PER SRM 51-40-02-0G-0; DWG# 143A5400; REV D.;[05] VERIFIED CORRECTIVE ACTION 5.
